Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 29, Number 2

Iteration of meromorphic functions
Walter Bergweiler.
Bull. Amer. Math. Soc. 29 (1993), 151-188
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1216719
Intersecting families of sets and the topology of cones in economics
G. Chichilnisky.
Bull. Amer. Math. Soc. 29 (1993), 189-207
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1218037
Coupling and Harnack inequalities for Sierpiński carpets
Martin T. Barlow and Richard F. Bass.
Bull. Amer. Math. Soc. 29 (1993), 208-212
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1215306
Symmetry of tilings of the plane
Charles Radin.
Bull. Amer. Math. Soc. 29 (1993), 213-217
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1215313
A linear construction for certain Kerdock and Preparata codes
A. R. Calderbank, A. R. Hammons, P. Vijay Kumar, N. J. A. Sloane and Patrick Solé.
Bull. Amer. Math. Soc. 29 (1993), 218-222
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1215307
A new measure of growth for countable-dimensional algebras
John Hannah and K. C. O’Meara.
Bull. Amer. Math. Soc. 29 (1993), 223-227
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1215312
Harmonic analysis of fractal measures induced by representations of a certain $C^{*}$-algebra
Palle E. T. Jorgensen and Steen Pedersen.
Bull. Amer. Math. Soc. 29 (1993), 228-234
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1215311
Stokes’ theorem for nonsmooth chains
Jenny Harrison.
Bull. Amer. Math. Soc. 29 (1993), 235-242
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1215309
The Dinitz problem solved for rectangles
Jeannette C. M. Janssen.
Bull. Amer. Math. Soc. 29 (1993), 243-249
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1215310
Trace formulae and inverse spectral theory for Schrödinger operators
F. Gesztesy, H. Holden, B. Simon and Z. Zhao.
Bull. Amer. Math. Soc. 29 (1993), 250-255
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1215308

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Code recognition and set selection with neural networks, by Clark Jeffries.
Reviewer: Morris W. Hirsch
Bull. Amer. Math. Soc. 29 (1993), 256-262
Review information
Full-text PDF
Representations and cohomology, II: Cohomology of groups and modules, by D. J.\ Benson.
Reviewer: J. E.\ Humphreys
Bull. Amer. Math. Soc. 29 (1993), 262-265
Review information
Full-text PDF
Global classical solutions for nonlinear evolution equations, by Li Ta-Tsien and Chen Yunmei.
Reviewer: Walter A. Strauss
Bull. Amer. Math. Soc. 29 (1993), 265-269
Review information
Full-text PDF
Matching of asymptotic expansions of solutions of boundary value problems, by A. M. Ilin.
Reviewer: Julian D. Cole
Bull. Amer. Math. Soc. 29 (1993), 270-271
Review information
Full-text PDF
Complexity theory of real functions, by Ker-I Ko.
Reviewer: Marian Boykan Pour-El
Bull. Amer. Math. Soc. 29 (1993), 271-273
Review information
Full-text PDF
Pisot and Salem numbers, by A. Decomps-Guilloux M. J. Bertin, M. Grandet-Hugot.
Reviewer: M. Mendes France
Bull. Amer. Math. Soc. 29 (1993), 274-278
Review information
Full-text PDF
Generalized hypergeometric functions, by Bernard Dwork.
Reviewer: Alan Adolphson
Bull. Amer. Math. Soc. 29 (1993), 279-282
Review information
Full-text PDF
Integral inequalities and applications, by Drumi Bainov and Pavel Simeonov.
Reviewer: C. Corduneanu
Bull. Amer. Math. Soc. 29 (1993), 282-284
Review information
Full-text PDF
Teichm\"uller theory in Riemannian geometry, by Anthony J.~Tromba.
Reviewer: Michael Wolf
Bull. Amer. Math. Soc. 29 (1993), 285-290
Review information
Full-text PDF
Manifolds with singularities and the Adams-Novikov spectral sequence, by Boris I. Botvinnik.
Reviewer: Douglas C. Ravenel
Bull. Amer. Math. Soc. 29 (1993), 290-293
Review information
Full-text PDF
Global properties of linear ordinary differential equations, by Frantisek Neuman.
Reviewer: Anton Zettl
Bull. Amer. Math. Soc. 29 (1993), 293-298
Review information
Full-text PDF
Groups, generators, syzygies, and orbits in invariant theory, by V. L. Popov.
Reviewer: Gerald W. Schwarz
Bull. Amer. Math. Soc. 29 (1993), 299-304
Review information
Full-text PDF
Kolmogorov spectra of turbulence I: Wave turbulence, by V. S. Lvov V. E. Zakharov, and G. Falkovich.
Reviewer: Alexandre J. Chorin
Bull. Amer. Math. Soc. 29 (1993), 304-306
Review information
Full-text PDF
Sphere packings, lattices and groups, second ed., by J. H. Conway and N. J. A. Sloane.
Reviewer: C. A. Rogers
Bull. Amer. Math. Soc. 29 (1993), 306-314
Review information
Full-text PDF